Communications in Analysis and Geometry

Volume 13 (2005)

Number 5

Schouten tensor and some topological properties

Pages: 887 – 902



Pengfei Guan

Chang-Shou Lin

Guofang Wang


In this paper, we prove a cohomology vanishing theorem on locally conformally flat manifold under certain positivity assumption on the Schouten tensor. And we show that this type of positivity of curvature is preserved under $0$-surgeries for general Riemannian manifolds, and construct a large class of such manifolds.

Published 1 January 2005